Ganesha

Thursday	
Active Prananyama Practice with Heather	Pranayama, an ancient breath control practice, is a vital component of yoga—an integral limb that
Chumely (4:15 PM-5:45 PM)	cultivates spiritual, emotional, physical, and mental well-being.
Trauma Sensitive Yoga: Finding a Safe Haven in	Our bodies get disconnected after we suffer a trauma in our lives. This class is a time to find that
Your Body with Lizzie Dillon (6:30-7:45 PM) Chakra Sound Healing with Katie Wells and	connection and safety once more. Katie Wells and Rev Brien Egan join forces in an embodied sound experience aligning the chakras.
Brien Egan (8:30-10 PM)	Meditations, gentle motion, reiki with crystal bowls and gongs.
,	Friday
Tantric Meditation and Breath Practices with	Tantric Mediation & Breath Practice is the presence of awareness, being present with yourself in your
Randy Boyd (8:00-9:00 AM)	true creative nature to access the joy within.
The Armor of God: Holy Spirit/Prana Yoga Flow with Twee Merrigan (9:15-10:15 AM)	Prana vinyasa
Gift of Simplicity with Mary Brown (10:30 AM-	Vinyasa style class incorporating mindful movement, alignment, chinese medicine theory, bhakti,
NOON)	somatic awareness, nada yoga, meditation and deep relaxation; all set to an original soundtrack.
Without Difficulty Never Coming Goodness:	
Weaving Music with Wisdom with Jagadisha	Challenges are the path; essential teachings on the yoga path. Talk will be accompanied by Classical
(12:30-1:45 PM)	Indian compositions.
Sacred Sister Circle - Theme: Rooting into	Deepening into sisterhood through circle. In this 90 minute sister circle, we will ground deeply into
Connection with Leah Pegram (2:00-3:30 PM) No Prop Restorative Yoga with Terrie Thoma	the sacred truth that sisterhood is medicine. Not yin or gentle yoga, but real restorative yoga done without props. You will relax completely in
(4:00-5:00 PM)	restful and rejuvenating positions for long holds.
Chanting is Pranayama with Dr. Sundar	Chanting is a way to regulate the breathing; we will learn the theory (20%), practicum (70%) and
Balasubramanian (5:30 PM-6:30 PM)	discuss (10%).
Melt Into Your Mat with Jessica Adams (7:00-	Offering focuses on grounding techniques using pranayama, meditation, and yin poses meant to
8:00 PM)	leave participants in a relaxed state of mind.
Sensual Dance Temple with Megan Rising (8:45-	
10:00 PM)	a way that makes them feel beautiful.
	Saturday
Sahyinidra Journey with Johnny Stowe (8:00-	Guided Imagery Through Mama Earth, a Sahyinidra EcoJourney across landscapes from local to
9:15 AM)	global through our innermost core.
The Power of Neuroscience and Yoga with M.	
Mala Cunningham and Andie Surana Gauna	Understand yoga practices through the lens of Neuroscience & how to activate deep healing. Learn
(9:30-11:00 AM)	skills for regulating your brain & nervous system through Neuro-Yoga.
Energy Medicine + Yoga with Nicole LaFon	Energy Medicine was developed by Donna Eden combining 9 different healing energetic modalities
(11:30-12:45 PM)	with the practice of yoga for optimal health and wellness.
Demystifying the Pelvic Floor with Sarah	Debunk myth & empower through somatic practices and shared experiences. Change your
Hudson (1:00-2:00 PM)	relationship to all things governed by muladhara chakra.
QiGong Meditation with Kelly Little (2:30-3:30 PM)	Awaken to the magic of the Universal Life Force Energy, connecting to your powerful inner healer. Move Qi/Prana then experience deep tranquility with sound bowls.
Flow + Yin Deep Stretch with Devin Dausin (4:00-	
5:00 PM)	30 min of a vinyasa Flow followed by 30 min of Yin Deep Stretch.
	Darin (Yogeshwar) has invested deeply in the preservation of the immeasurable world legacy of
Yoga Satsang with Darin Somma (5:30-6:30 PM)	Yoga. He seeks to share in its power, directing it towards creating lasting peace on our world home.
,	A cheeky, fast paced Vinyasa class bumping to the tunes of a curated Post Malone playlist. Sense o
Pose Malone w/ Marisa Freeman 7:00-7:45 PM	humor welcome! WWPD? ((What Would Posty Do?))
Rest & Recharge with Shonda Austin (8:00-9:00	Restorative styled class that activates the parasympathetic nervous system. Access deep relaxation
PM)	to restore balance, soothe mind & rejuvenate the nervous, skeletal & muscular systems
	Sunday
Discover Vour True Colf Through Ancient	
Discover Your True Self Through Ancient	
Practices with Heather Chumley (8:00-9:30 AM)	Discover your inner sense through the practices of Mantra. Kriya, Pranayama, and Meditation
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00-	
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM)	Slow, Mindful Yoga Flow to nourish your Soul & inner self.
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM) Red Tent Gathering with Alissa Wallace (11:30	Slow, Mindful Yoga Flow to nourish your Soul & inner self. Learn how to connect on a deeper level with your moon cycle. Each phase holds power that can
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM) Red Tent Gathering with Alissa Wallace (11:30 AM-12:30 PM)	Slow, Mindful Yoga Flow to nourish your Soul & inner self. Learn how to connect on a deeper level with your moon cycle. Each phase holds power that can change how you live your life.
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM) Red Tent Gathering with Alissa Wallace (11:30 AM-12:30 PM) Sacred Sister Circle - Theme: Seeking The	Slow, Mindful Yoga Flow to nourish your Soul & inner self. Learn how to connect on a deeper level with your moon cycle. Each phase holds power that can change how you live your life. Deepening into sisterhood through circle. In this 90 minute sister circle, we will reflect on our festival
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM) Red Tent Gathering with Alissa Wallace (11:30 AM-12:30 PM) Sacred Sister Circle - Theme: Seeking The Stories with Leah Pegram (1:00-2:45 PM)	Slow, Mindful Yoga Flow to nourish your Soul & inner self. Learn how to connect on a deeper level with your moon cycle. Each phase holds power that can change how you live your life. Deepening into sisterhood through circle. In this 90 minute sister circle, we will reflect on our festival experiences and glean wisdom from our stories.
Practices with Heather Chumley (8:00-9:30 AM) Yoga for Your Soul with Meredith Young (10:00- 11:00 AM) Red Tent Gathering with Alissa Wallace (11:30 AM-12:30 PM) Sacred Sister Circle - Theme: Seeking The	Slow, Mindful Yoga Flow to nourish your Soul & inner self. Learn how to connect on a deeper level with your moon cycle. Each phase holds power that can change how you live your life. Deepening into sisterhood through circle. In this 90 minute sister circle, we will reflect on our festival